# SDR DALA2020111603723

- Difficulty date: November 13, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 48,752 hours, 23,467 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 55-58
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 43L LOCATED BETWEEN FR 55 TO FR 58 IN AFT CARGO COMPARTMENT.   REPLACED STRINGER 43L LOCATED BETWEEN FR 53 TO FR 60 IN AFT CARGO COMPARTMENT, AS PER A320 SRM 51-72-11 AND DWG NR D53470342 RELEASE DATE 09-JUL- 20, ISSUE AZ.
